NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"what can cause decrease in one's penis size....have gone to my doctor.... he is not helping matters "

Tags:
    User Avatar
    A 20 years year old male asked:
    2 years ago
    what can cause decrease in one's penis size....have gone to my doctor.... he is not helping matters
    Dr. Olabisi A answered:
    2 years ago
    Hello. Do you mean your penis has reduced in size? Sometimes some gain in weight may make you perceive it as such. Since you have seen a Doctor for a physical examination the size is probably normal. All the best.
    Doctors avatar
    User Avatar
    A 20 years year old male asked:
    2 years ago
    is there any medicine that is available and effective that can be used because my length is now less than 5 inches
    Dr. Olabisi A answered:
    2 years ago
    Hello. There is no medication to lengthen the penis. The average length of an erect penis is about 6 inches and an unstimulated penis at a little less than 5 inches is good enough.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app